Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

I’m Starting to Swell Up

Posted Dec 12 2010 12:00am
Brivanib is causing edema or swelling my feet, ankles, legs and face and must be obvious because a couple different people have mentioned my face is rounding out. Sometimes you’ll hear cancer folks refer to this as having a moon face. My ankles are now puffed out to where I need head over to the drug store and buy diabetic socks. My regular socks are now getting too tight.

This is not my first go-round with edema. Back in 2009 when I was on Taxotere, I got pretty swollen in my ankles and legs as well as my face. I also collected fluid around my lungs and in my abdomen.

To me, fluid in the abdomen is no biggy … I just need larger clothes but fluid around the lungs is way different. At times I was really short on breath and that scared me. I was breathing shallow at nite and sometimes I stopped breathing for a few seconds. Fluid around the lungs caused me to cough a lot too.
It’s only been seven weeks since I started Brivanib and I just don’t know how much fluid this chemo is gonna build. D says that I’m starting to breathe shallow at nite and that has me concerned.
Post a comment
Write a comment:

Related Searches